RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2010, Volume 271, Pages 319–334 (Mi tm3227)  

This article is cited in 1 scientific paper (total in 1 paper)

On a substitution subshift related to the Grigorchuk group

Ya. Vorobets

Department of Mathematics, Texas A&M University, College Station, TX, USA

Abstract: We study the dynamics of a substitution subshift given by the substitution $a\to aca$, $b\to d$, $c\to b$, $d\to c$, which is related to the Grigorchuk group. This dynamical system is shown to be, up to a countable set, conjugate to the binary odometer.

Full text: PDF file (294 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2010, 271, 306–321

Bibliographic databases:

UDC: 517.987+517.987.5
Received in February 2010
Language:

Citation: Ya. Vorobets, “On a substitution subshift related to the Grigorchuk group”, Differential equations and topology. II, Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 271, MAIK Nauka/Interperiodica, Moscow, 2010, 319–334; Proc. Steklov Inst. Math., 271 (2010), 306–321

Citation in format AMSBIB
\Bibitem{Vor10}
\by Ya.~Vorobets
\paper On a~substitution subshift related to the Grigorchuk group
\inbook Differential equations and topology.~II
\bookinfo Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 2010
\vol 271
\pages 319--334
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2847773}
\elib{https://elibrary.ru/item.asp?id=15524648}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 271
\pages 306--321
\crossref{https://doi.org/10.1134/S0081543810040218}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000287921200021}
\elib{https://elibrary.ru/item.asp?id=28613210}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952237742}


Linking options:
  • http://mi.mathnet.ru/eng/tm3227
  • http://mi.mathnet.ru/eng/tm/v271/p319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Baake M., Roberts J.A.G., Yassawi R., “Reversing and Extended Symmetries of Shift Spaces”, Discret. Contin. Dyn. Syst., 38:2 (2018), 835–866  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:117
    Full text:28
    References:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020